On estimating a fifth order functional for bounded univalent functions
Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 307-313
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Julian Ławrynowicz 1 ; Olli Tammi 1
@article{10_4064_cm_25_2_307_313,
author = {Julian {\L}awrynowicz and Olli Tammi},
title = {On estimating a fifth order functional for bounded univalent functions},
journal = {Colloquium Mathematicum},
pages = {307--313},
year = {1972},
volume = {25},
number = {2},
doi = {10.4064/cm-25-2-307-313},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-307-313/}
}
TY - JOUR AU - Julian Ławrynowicz AU - Olli Tammi TI - On estimating a fifth order functional for bounded univalent functions JO - Colloquium Mathematicum PY - 1972 SP - 307 EP - 313 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-307-313/ DO - 10.4064/cm-25-2-307-313 LA - en ID - 10_4064_cm_25_2_307_313 ER -
%0 Journal Article %A Julian Ławrynowicz %A Olli Tammi %T On estimating a fifth order functional for bounded univalent functions %J Colloquium Mathematicum %D 1972 %P 307-313 %V 25 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-307-313/ %R 10.4064/cm-25-2-307-313 %G en %F 10_4064_cm_25_2_307_313
Julian Ławrynowicz; Olli Tammi. On estimating a fifth order functional for bounded univalent functions. Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 307-313. doi: 10.4064/cm-25-2-307-313
Cité par Sources :